# SDR SWIA2024112701317

- Difficulty date: November 10, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N167SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000616
- Aircraft time: 20,409 hours, 12,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR BEAM AT FRAME 84 CORRODED AFT OF SEAT TRACK EXTRUSION     (C-CHECK RO 11/27/2024)    REMOVED DAMAGE FROM THE LH SEAT TRACK AT FR 84. PERFORMED SEAT TRACK SPLICE REPAIR. REF EMB SRM 53-00-10/REPAIR 01P. SEE CONTINUE CARD FOR WORK PERFORMED
